You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Minimal Periodic Orbits and Topological Entropy of Interval Maps
Proceedings of the American Mathematical Society
Vol. 100, No. 3 (Jul., 1987), pp. 482-484
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2046434
Page Count: 3
You can always find the topics here!Topics: Periodic orbits, Topology, Entropy, Integers, Continuous functions, Mathematical sequences, Topological theorems, Mathematical intervals, Mathematical functions
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
For any two integers m ≥ 0 and n ≥ 1, we construct continuous functions from [ 0, 1 ] into itself which have exactly one minimal periodic orbit of least period 2m(2n + 1), but with topological entropy equal to ∞.
Proceedings of the American Mathematical Society © 1987 American Mathematical Society